Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66509
Title: The adjustment of consumption to income changes across Chinese provinces
Authors: DeJuan, J
Wirjanto, TS
Xu, XP 
Keywords: Chinese provinces
Consumption
Permanent Income
Issue Date: 2016
Publisher: Peking University Press
Source: Annals of economics and finance, Nov. 2016, v. 17, no. 2, p. 235-253 How to cite?
Journal: Annals of economics and finance 
URI: http://hdl.handle.net/10397/66509
ISSN: 1529-7373
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of Aug 18, 2018

Page view(s)

39
Last Week
0
Last month
Citations as of Aug 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.